# SDR UALA2010041201235

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 74,442 hours, 12,030 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 315
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEN LIGHT OFF.  DUE TO SEVERAL REPORTS ON LT GEN FIELD LIGHT ON. ACCOMPLISH ELECTRICAL HARNESS CHECK IAW MM.  ACCOMPLISH BPCU BITE TEST IAW FIM AND CORRECT ANY PROBLEMS.  IF NO PROBLEMS FOUND, REPLACE LT GEN GCU IAW MM.  REPLACED GCU.  ACP HARNESS CK UP TO PYLON.  LEFT GEN LIGHT OFF.  DUE TO SEVERAL REPORTS ON LT GEN FIELD LIGHT ON PLEASE ACCOMPLISH ELECTRICAL HARNESS CHECK IAW MM.  ACCOMPLISH BPCU BITE TEST IAW FIM AND CORRECT ANY PROBLEMS.  IF NO PROBLEMS FOUND PLEASE REPLACE LT GEN GCU IAW MM. REPLACED GCU. ACP HARNESS CK UP TO PYLON.
